Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 46, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 27, 2016, 6:25 PM MDT for Niobrara County, Wyoming. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2016, 6:25 PM MDT (00:25 UTC)
- Expired
- Jun 27, 2016, 7:01 PM MDT
- In force
- 36 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Niobrara County, WY
The radar
The Rapid City radar (KUDX), 147 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 0.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1985 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -53 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -1.7
The text
As transmitted.
437
WUUS55 KCYS 280025
SVRCYS
WYC027-280115-
/O.NEW.KCYS.SV.W.0046.160628T0025Z-160628T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
625 PM MDT MON JUN 27 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
* UNTIL 715 PM MDT
* AT 624 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MULE CREEK
JUNCTION...OR 25 MILES WEST OF EDGEMONT...MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
REDBIRD AROUND 650 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4319 10405 4316 10406 4311 10445 4344 10445
4348 10421
TIME...MOT...LOC 0024Z 347DEG 20KT 4339 10431
HAIL...1.25IN
WIND...60MPH
$$
FINCH3 follow-up statements
556
WWUS55 KCYS 280036
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
636 PM MDT MON JUN 27 2016
WYC027-280115-
/O.CON.KCYS.SV.W.0046.000000T0000Z-160628T0115Z/
NIOBRARA WY-
636 PM MDT MON JUN 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN NIOBRARA COUNTY...
AT 636 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MULE CREEK
JUNCTION...OR 23 MILES WEST OF EDGEMONT...MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
REDBIRD AROUND 650 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4319 10405 4316 10406 4311 10445 4341 10444
4345 10423
TIME...MOT...LOC 0036Z 347DEG 20KT 4332 10429
HAIL...1.25IN
WIND...60MPH
$$
COX262
WWUS55 KCYS 280056
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT MON JUN 27 2016
WYC027-280115-
/O.CON.KCYS.SV.W.0046.000000T0000Z-160628T0115Z/
NIOBRARA WY-
656 PM MDT MON JUN 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN NIOBRARA COUNTY...
AT 656 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR REDBIRD...OR 19
MILES WEST OF EDGEMONT...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN NIOBRARA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4319 10405 4316 10406 4315 10430 4331 10434
4338 10418
TIME...MOT...LOC 0056Z 338DEG 17KT 4328 10421
HAIL...1.00IN
WIND...60MPH
$$
COX642
WWUS55 KCYS 280101
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
701 PM MDT MON JUN 27 2016
WYC027-280111-
/O.CAN.KCYS.SV.W.0046.000000T0000Z-160628T0115Z/
NIOBRARA WY-
701 PM MDT MON JUN 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NIOBRARA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4319 10405 4316 10406 4315 10430 4331 10434
4338 10418
TIME...MOT...LOC 0058Z 347DEG 20KT 4325 10420
$$
COXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 5:41 PM MDT, 44 minutes earlier.
Area forecast discussion, Jun 27, 5:41 PM MDT, 44 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 541 PM MDT MON JUN 27 2016 .SHORT TERM...(This evening through Wednesday) Issued at 330 PM MDT Mon Jun 27 2016 Afternoon water vapor loop showed a weak shortwave moving toward western NE. This wave is encountering a very moist and unstable airmass from western NE into eastern CO and western KS where SBCAPES ranged from 3000-4000 j/kg and 0-6km shear of 40-50 kt. Latest mesoanalysis placed the leading edge of 50+ deg dew points along the lee side of the Laramie Range marked by enhanced cu cloud field. Tstorms developed along eastern edge of CWA enhanced by low level moisture convergence and differential heating. These storms became severe quickly as they moved southeast along low level theta-e ridge/instability axis. Other tstorms were firing over the Black Hills SD and these may track south as right-movers per the Bunkers vectors. Some convective inhibition (CIN) has kept convective development limited over east-central WY and the northern Laramie Range. Tornado Watch was issued for much of NE Panhandle and far southeast WY until 8 pm MDT. Scattered tstorms will likely persist through late evening over the NE portion of the CWA...with more isolated activity over southeast WY. Tuesday still looks to be more active than today in terms of severe potential and convective coverage. A stronger shortwave topping the upper ridge to the west will track southeast across eastern WY and western NE during the afternoon and evening. NAM SBCAPES peak between 3500 and 4500 j/kg mid-late afternoon Tuesday east of the I-25 corridor. 0-6 km shear will be a tad stronger as well with values around 50 kt. The SPC DAY2 outlook has an enhanced risk for severe tstorms from extreme east-central WY into much of western NE...mainly east of a line from Lusk WY to Kimball NE. Looking at discrete supercells producing all modes of severe weather...i.e. very large hail...damaging winds 60-70 mph and isolated tornadoes. Severe threat may linger into the late evening hours across the NE Panhandle. Convective coverage will be more widely scattered along and west of the Laramie Range. High temperatures will likely be reached by early afternoon with readings in the 80s. Wednesday will be quieter with regards to severe potential with only a marginal risk across the northeast plains in the afternoon. High temperatures will be a few degrees cooler...but still in the 80s. .LONG TERM...(Wednesday night through Monday) Issued at 330 PM MDT Mon Jun 27 2016 Wednesday night/Thursday...With decent upslope and low level convergence, expect scattered evening thunderstorms Wednesday along and east of I-25, then storms dissipating with loss of daytime heating. Same flow regime continues on Thursday with moist low level easterly upslope and northwest flow aloft providing directional shear. So, again scattered afternoon and evening thunderstorms on tap Thursday with some storms strong to severe based on shear and instability. Friday...Low and mid levels dry out slightly, thus less coverage of afternoon and evening thunderstorms, focused especially across western Nebraska where low level convergence will be maximized. Saturday...Weak shortwave aloft progged to move across near peak heating and combined with low and mid level moisture, expect isolated to widely scattered afternoon and evening thunderstorms again. Sunday...Atmosphere continues to dry out somewhat again with a surface trough progged across far southeast Wyoming. Will continue with mention of isolated afternoon and evening thunderstorms. July 4th...Fairly potent shortwave moves across central Montana with notable warming at mid levels over our counties to near 18 Celsius at 700 mb. With limited low and mid level moisture and warming aloft, will leave out mention of thunderstorms for now as they look isolated at best in this pattern, so hopefully outdoor activities will be near perfect for the holiday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 537 PM MDT Mon Jun 27 2016 Wyoming TAFS...VFR at Rawlins and Laramie. Isolated thunderstorms Tuesday afternoon near Laramie. At Cheyenne, VFR prevails with periods of IFR in fog from 10Z to 15Z. Isolated thunderstorms Tuesday afternoon near Cheyenne. Nebraska TAFS...Isolated thunderstorms until 03Z. VFR prevails, except for IFR in fog from 07Z to 15Z. Isolated thunderstorms again Tuesday afternoon. && .FIRE WEATHER... Issued at 308 PM MDT Mon Jun 27 2016 Moist unstable air...favorable wind shear and a passing upper level disturbance will produce scattered afternoon and evening thunderstorms for areas east of the Laramie Range today and Tuesday. Some of the storms may be severe with large hail...heavy rain and damaging winds. Areas west of the Laramie Range can expect isolated afternoon thunderstorms...with the potential for dry lightning over Carbon County. The unsettled weather pattern will continue Wednesday through the weekend with isolated to scattered afternoon and evening showers and thunderstorms. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...MAJ LONG TERM...RUBIN AVIATION...RUBIN FIRE WEATHER...MAJ
Hazardous weather outlook, Jun 27, 1:42 PM MDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHEYENNE WY 142 PM MDT MON JUN 27 2016 NEZ002-003-019>021-054-055-095-096-WYZ106>108-117>119-281945- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 142 PM MDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT TORNADO WATCH 301 IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EARLY EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED LATE DAY THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH EARLY THIS EVENING. WYZ101>103-105-115-116-281945- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-SHIRLEY BASIN-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 142 PM MDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED LATE DAY THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY. STRONG STORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON OR TONIGHT. WYZ104-109>114-281945- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- 142 PM MDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON OR TONIGHT.
In the hours before
Special weather statement, Jun 27, 1:33 PM MDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
133 PM MDT MON JUN 27 2016
NEZ003-272000-
BOX BUTTE NE-
133 PM MDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOX BUTTE COUNTY
UNTIL 200 PM MDT...
AT 132 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILD HORSE BUTTE...OR 16 MILES NORTH OF ALLIANCE...MOVING NORTHEAST AT
10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN BOX
BUTTE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR WESTERN
NEBRASKA.
LAT...LON 4228 10280 4233 10284 4243 10275 4242 10275
4229 10274 4228 10275
TIME...MOT...LOC 1932Z 237DEG 11KT 4233 10277
RUBINSpecial weather statement, Jun 27, 2:08 PM MDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
208 PM MDT MON JUN 27 2016
NEZ002-003-272100-
DAWES NE-BOX BUTTE NE-
208 PM MDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWES AND
NORTHEASTERN BOX BUTTE COUNTIES UNTIL 300 PM MDT...
AT 208 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILD HORSE BUTTE...OR 16 MILES NORTH OF ALLIANCE...MOVING NORTHEAST AT
10 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN DAWES
AND NORTHEASTERN BOX BUTTE COUNTIES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR WESTERN
NEBRASKA.
LAT...LON 4228 10274 4229 10284 4239 10291 4245 10278
4244 10275
TIME...MOT...LOC 2008Z 245DEG 8KT 4234 10283
RUBINSpecial weather statement, Jun 27, 3:49 PM MDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT MON JUN 27 2016
NEZ055-272230-
CHEYENNE NE-
349 PM MDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY
UNTIL 430 PM MDT...
AT 349 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUNOL...OR 14 MILES EAST OF SIDNEY...MOVING SOUTH AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LODGEPOLE AROUND 355 PM MDT.
SUNOL AROUND 400 PM MDT.
COLTON AROUND 405 PM MDT.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 64 AND
77.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR THE WESTERN
NEBRASKA PANHANDLE.
LAT...LON 4100 10263 4101 10290 4101 10291 4129 10281
4127 10261
TIME...MOT...LOC 2149Z 009DEG 19KT 4120 10271
FINCHSpecial weather statement, Jun 27, 4:11 PM MDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
411 PM MDT MON JUN 27 2016
NEZ003-021-272300-
MORRILL NE-BOX BUTTE NE-
411 PM MDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRILL AND SOUTH
CENTRAL BOX BUTTE COUNTIES UNTIL 500 PM MDT...
AT 410 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF ALLIANCE...MOVING SOUTHEAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
MORRILL AND SOUTH CENTRAL BOX BUTTE COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR THE WESTERN
NEBRASKA PANHANDLE.
LAT...LON 4173 10296 4206 10318 4218 10299 4192 10267
4186 10268
TIME...MOT...LOC 2210Z 321DEG 25KT 4207 10303
FINCHLocal storm report, Jun 27, 4:31 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 10 W ALLIANCE 42.10N 103.07W
06/27/2016 M0.88 INCH BOX BUTTE NE TRAINED SPOTTER
&&
RUBINSpecial weather statement, Jun 27, 6:11 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
611 PM MDT MON JUN 27 2016
WYZ102-280100-
NIOBRARA COUNTY WY-
611 PM MDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NIOBRARA COUNTY
UNTIL 700 PM MDT...
AT 610 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MORRISEY...OR 27 MILES SOUTH OF DOWNTOWN NEWCASTLE...MOVING SOUTHEAST
AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MULE CREEK JUNCTION AROUND 635 PM MDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4336 10405 4332 10406 4323 10431 4348 10449
4350 10444 4351 10442 4350 10421
TIME...MOT...LOC 0010Z 326DEG 18KT 4347 10434
FINCHThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 6:11 PM MDT | Special Weather Statement | CYS | Niobrara | 49 min |
| Jun 28, 2:42 PM MDT | Special Weather Statement | CYS | Albany | 48 min |
| Jun 28, 2:43 PM MDT | Special Weather Statement | CYS | Carbon | 47 min |
| Jun 28, 3:36 PM MDT | Special Weather Statement | CYS | Niobrara | 39 min |
| Jun 28, 3:37 PM MDT | Special Weather Statement | CYS | Converse | 38 min |
| Jun 28, 3:58 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 38 min |
| Jun 28, 4:01 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Platte | 44 min |
| Jun 28, 4:02 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 58 min |
| Jun 28, 4:09 PM MDT | Special Weather Statement | CYS | Laramie | 51 min |
| Jun 28, 4:15 PM MDT | Special Weather Statement | CYS | Converse | 60 min |
| Jun 28, 4:24 PM MDT | Special Weather Statement | CYS | Goshen | 51 min |
| Jun 28, 4:25 PM MDT | Special Weather Statement | CYS | Niobrara | 65 min |
| Jun 28, 4:31 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 28 min |
| Jun 28, 4:34 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 28 min |
| Jun 28, 4:59 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 26 min |
| Jun 28, 5:04 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 26 min |
| Jun 28, 5:53 PM MDT | Special Weather Statement | CYS | Goshen | 52 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.